MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION THREADER; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1860
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device became stuck in the anatomy.A 1.75mm rotapro, 330cm rotawire, and 1.2mm x 12mm threader were used in a percutaneous coronary intervention in the mid right coronary artery (rca).During the procedure, the devices became stuck in the mid rca and were unable to be removed from the body.The devices were left inside the body.
 
Event or Problem Description
It was reported that the device became stuck in the anatomy.A 1.75mm rotapro, 330cm rotawire, and 1.2mm x 12mm threader were used in a percutaneous coronary intervention in the mid right coronary artery (rca).During the procedure, the devices became stuck in the mid rca and were unable to be removed from the body.The devices were left inside the body.It was further reported that a non-bsc guidewire also became entrapped during this procedure.

Brand Name
THREADER
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10218895
Report Number2134265-2020-08772
Device Sequence Number19641646
Product Code LOX
UDI-Device Identifier08714729848127
UDI-Public08714729848127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K134031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2022
Device Model Number1860
Device Catalogue Number1860
Device Lot Number0025196480
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO RUNTHROUGH NS HYPERCOAT CORONARY GUIDEWIRE.
Outcome Attributed to Adverse Event Other;
Patient Age78 YR